# SDR 2007UALA00032

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 59,514 hours, 9,712 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Pseu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAKEOFF CONFIGURATION WARNING WITH EICAS -FLAPS- & -NOSE A-G DISAGREE- DISPLAYED. REPLACED PROXIMITY SWITCH ELECTRONICS UNIT.  OP CHECKED OK.
